# SDR UIEA200800285

- Difficulty date: August 15, 2008
- Submitted: August 21, 2008
- Operation: Air carrier
- Aircraft: N524MC
- Make and model: Boeing 747-2D7B
- Aircraft serial: 21784
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: R4 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RT NR 4 MAIN ENTRY DOOR FWD FRAME LOWER HINGE CUTOUT AREA CRACKED.  REPAIRED IAW BOEING SERVICE REQUEST 1912258253 APPROVED BY FAA FORM 8100-9 DATED 07 AUGUST 2008, DETAILS OF WORK KEPT AT ATLAS ENGINEERING ORDER EO-4752A148.  (S)
